# SDR SWAA031582

- Difficulty date: July 17, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 63,517 hours, 68,646 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Part number: 658536911
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENGINE EPR HIGH INDICATIONS AT ALTITUDE.  REMOVED AND REPLACED NR 1 ENGINE EPR PT2 SENSING LINE AT ENGINE NOSE DOME PER MM.
